# SDR DHL200080570C

- Difficulty date: August 3, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E INTERIOR UPPER RIB CRACK .5 INCH AT STA XFS 752.000.  STOP DRILLED PER SRM 57-2-5.  FABRICATED REINFORCING ANGLE PER SRM 57-2-5.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED REINFORCING ANGLE PER SRM 57-2-5.
